MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - CW; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA - CW; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMC4646C100TU
Medical Device Problem Codes Leak/Splash (1354); Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Pain (1994); Rupture (2208)
Date of Event 04/18/2017
Type of Reportable Event Serious Injury
Event or Problem Description
A valiant captivia stent graft system was implanted in a patient for the endovascular treatment of a 9.2 cm in diameter thoracic aortic aneurysm.It was reported that the patient presented emergently with back pain.The ct showed that the distal valiant stent graft had migrated proximally away from the celiac artery with a distal type i endoleak and aneurysm rupture.The physician elected to snorkel the sma and right renal.Another manufacturer¿s stent were implanted into the sma and right renal and another valiant stent graft was implanted.The final angiogram show that the snorkels were patent and the migration and distal type i endoleak were resolved.Per the physician, the cause of the migration and distal type i endoleak is related to the patient¿s anatomy, expansion of the distal thoracic aorta.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT CAPTIVIA - CW
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6563945
Report Number2953200-2017-00774
Device Sequence Number10796443
Product Code MIH
UDI-Device Identifier00643169346642
UDI-Public00643169346642
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2017
Device Model NumberVAMC4646C100TU
Device Catalogue NumberVAMC4646C100TU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/18/2017
Supplement Date Received by Manufacturer04/18/2017
Initial Report FDA Received Date05/12/2017
Supplement Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR